# SDR DALA2016021301049

- Difficulty date: January 29, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 32,949 hours, 22,416 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SKIN LOWER EDGE IS WAVY AND CHAFED ALONG THE BOTTOM IN SEVERAL PLACES. TRIM/BLEND AND CHECK LIMITS.  INSPECTED AND FOUND SKIN TO BE OIL CANNED AT LWR AFT CORNER OUT OF LIMITS IAW SRM 53-01-01, ALLOWABLE DAMAGE 1.  FABRICATED REPAIR DOUBLER AND FILTER IAW SRM 52-10-01, REPAIR 2, FIG 201, PGS 201-203.  ALLODINED REPAIR PARTS IAW AMM 51-10-00-370-803 SUBTASK 380-001.  PRIMED REPAIR PARTS IAW AMM 51-10-00-370-803 SUBTASK 370-001. INSTALLED REPAIR PARTS IAW SRM 52-10-01, REPAIR 2, PAGES 201-203. RESTORED TOP COAT TO EXTERIOR IAW AMM 51-10-00/370.
